Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Correction to my paper: The relation between the flow of non-Newtonian fluids and turbulent Newtonian fluids


Author: R. S. Rivlin
Journal: Quart. Appl. Math. 17 (1960), 447-447
DOI: https://doi.org/10.1090/qam/99970
Original Article: Quart. Appl. Math. 15 (1957), 212-215.
MathSciNet review: QAM99970
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/qam/99970
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society